Durezol - I used durzol but some of the drops went on my eye lids and cheeks I have been using it for 2 weeks and now my cheeks and eye lids look red could this be steroid rosacea
It is highly likely that the irritation you have on your cheeks and eyelids are due to Durezol. Please see link below for known side effects of Durezol.
- Durezol Information for Consumers
- Durezol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Durezol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My vision has become blurred since I've started using Durezol. I'm being treated for inflamation of?
Posted 2 Feb 2010 • 2 answers
Posted 11 Jun 2010 • 1 answer
Posted 11 Oct 2010 • 1 answer
Posted 22 Oct 2011 • 2 answers
Had partial cornea transplant (DMEC) on 12/19/16. On Durezol 3x per day. Experiencing extreme light?
Posted 21 Jan 2017 • 0 answers